# SDR GAIA00343

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND SEAT TRACK HAS CORROSION AT STATION 480-560, RBL 24.  REPAIRED SEAT TRACK IAW SRM 53-10-5.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
